# SDR CALA0100527

- Difficulty date: June 2, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR JAMB BEAM CORRODED.  THE LOWER DOOR JAMB BEAM WAS REMOVED AND A NEW LOWER DOOR JAMB BEAM WAS INSTALLED USING A DOUBLER AND SPACER IAW SRM 51-30-5 AND 51-30-2.
